# SDR 2024FA0000590

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Aircraft: N34RF
- Make and model: Piper
- Aircraft serial: 4698019
- Aircraft time: 724 hours, 292 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 101758802
- Part serial: 0553
- Condition: Failed
- Location: Zone 700
- Part time: 724 hours, 292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON AIRFRAME INSPECTION INSTALLED NEW LANDING GEAR EMERGENCY GEAR EXTENSION VALVE P/N# 98733-2 OR PIPER AIRCRAFT P/N# 101758-802 S/N# 0553. PERFORMED EMERGENCY GEAR EXTENSION AND NEW VALVE FAILED! REMOVED FAILED VALVE AND INSTALLED SECOND NEW EMERGENCY EXTENSION VALVE P/N# 101758-802, S/N# 0469 WHICH ALSO FAILED FOLLOWING FIRST GEAR EXTENSION.
